Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index
Search

Authors
Referees

Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

Zh. D. Genchev

  • Zh. D. Genchev, Nonlinear theory of the stability of Hagen-Poiseuille MHD flow in a longitudinal magnetic field, Vol. 17, No. 4, 41-49, 1981; English translation: Magnetohydrodynamics, Vol. 17, No. 4, 340-346, 1981 [PDF] [PDF]

  • Zh. D. Genchev, Effect of a longitudinal magnetic field on flow stability of a poorly conducting plasma in an infinite circular ideally conducting tube, Vol. 13, No. 4, 3-10, 1977; English translation: Magnetohydrodynamics, Vol. 13, No. 4, 383-389, 1977 [PDF] [PDF]


Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X
DOI: http://doi.org/10.22364/mhd